RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Morozov, Albert Dmitrievich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 22

Number of views:
This page:1368
Abstract pages:2543
Full texts:811
References:180
Professor
Doctor of physico-mathematical sciences (1991)
Speciality: 01.02.01 (Theoretical mechanics)
Birth date: 23.06.1944
E-mail:
Keywords: dynamical systems; nonlinear resonances; homoclinic structures; limit cycles; attarctors; determinate chaos; visualisation of invariant sets.
   
Main publications:
  • Morozov A. D. Quasi-conservative Systems: Cycles, Resonances and Chaos. World Scientific, Series on Nonlinear Sci., Series A, v. 37, 325 p.
  • Morozov A. D., Dragunov T. N. Visualisation and Analisis of Invariant Sets of Dynamical Systems // Nolinear Analysis, 2001, 47, 5285–5296.

http://www.mathnet.ru/eng/person17638
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. D. Morozov, K. E. Morozov, “Global Dynamics of Systems Close to Hamiltonian Ones Under Nonconservative Quasi-periodic Perturbation”, Nelin. Dinam., 15:2 (2019),  187–198  mathnet
2. Alexander A. Karabanov, Albert D. Morozov, “On Resonances in Hamiltonian Systems with Three Degrees of Freedom”, Regul. Chaotic Dyn., 24:6 (2019),  628–648  mathnet  scopus
2018
3. A. D. Morozov, K. E. Morozov, “On Synchronization of Quasiperiodic Oscillations”, Nelin. Dinam., 14:3 (2018),  367–376  mathnet  elib
2016
4. A. D. Morozov, K. E. Morozov, “Transitory shift in pendular type equations”, Nelin. Dinam., 12:4 (2016),  577–589  mathnet  elib
2015
5. A. D. Morozov, K. E. Morozov, “Transitory shift in the flutter problem”, Nelin. Dinam., 11:3 (2015),  447–457  mathnet
2014
6. Albert D. Morozov, “On Bifurcations in Degenerate Resonance Zones”, Regul. Chaotic Dyn., 19:4 (2014),  474–482  mathnet  mathscinet  zmath  isi
2012
7. James E. Howard, Albert D. Morozov, “A Simple Reconnecting Map”, Regul. Chaotic Dyn., 17:5 (2012),  417–430  mathnet  mathscinet  zmath
8. Albert D. Morozov, Eldar A. Mamedov, “On a Double Cycle and Resonances”, Regul. Chaotic Dyn., 17:1 (2012),  63–71  mathnet
2011
9. R. E. Kondrashov, A. D. Morozov, “On global behaviour of the solutions of system of two Duffing – Van der Pole equations”, Nelin. Dinam., 7:3 (2011),  437–449  mathnet
2010
10. R. E. Kondrashov, A. D. Morozov, “On investigation of resonances in system of two Duffing–van der Pol equations”, Nelin. Dinam., 6:2 (2010),  241–254  mathnet  elib
11. S. A. Korolev, A. D. Morozov., “On periodic perturbations of self-oscillating pendulum equations”, Nelin. Dinam., 6:1 (2010),  79–89  mathnet  elib
2009
12. A. D. Morozov, R. E. Kondrashov, “On Resonances in Systems of Two Weakly Coupled Oscillators”, Regul. Chaotic Dyn., 14:2 (2009),  237–247  mathnet  mathscinet  zmath
2008
13. A. D. Morozov, “On Degenerate Resonances and "Vortex Pairs"”, Regul. Chaotic Dyn., 13:1 (2008),  27–36  mathnet  mathscinet  zmath
2006
14. A. A. Karabanov, A. D. Morozov, “To the theory of coupled oscillations passing through the resonance”, Regul. Chaotic Dyn., 11:2 (2006),  259–268  mathnet  mathscinet  zmath
2004
15. A. D. Morozov, “On degenerate resonances in nearly Hamiltonian systems”, Regul. Chaotic Dyn., 9:3 (2004),  337–350  mathnet  mathscinet  zmath
2002
16. A. D. Morozov, “On Hypercomplex Dynamics”, Regul. Chaotic Dyn., 7:3 (2002),  281–289  mathnet  mathscinet  zmath
1999
17. A. D. Morozov, S. A. Boykova, “On the investigation of degenerate resonances”, Regul. Chaotic Dyn., 4:1 (1999),  70–82  mathnet  mathscinet  zmath
1997
18. T. N. Dragunov, A. D. Morozov, “On Research of Henon-Heiles-type Systems”, Regul. Chaotic Dyn., 2:1 (1997),  43–54  mathnet  mathscinet  zmath
1983
19. A. D. Morozov, E. L. Fedorov, “On the investigation of equations with one degree of freedom, close to nonlinear integrable ones”, Differ. Uravn., 19:9 (1983),  1511–1516  mathnet  mathscinet
1976
20. A. D. Morozov, “The complete qualitative investigation of Duffing's equation”, Differ. Uravn., 12:2 (1976),  241–255  mathnet  mathscinet  zmath
1975
21. A. D. Morozov, L. P. Shilnikov, “On the mathematical theory of synchronization of oscillations”, Dokl. Akad. Nauk SSSR, 223:6 (1975),  1340–1343  mathnet  mathscinet  zmath
1973
22. A. D. Morozov, “On the question of the complete qualitative investigation of Duffing's equation”, Zh. Vychisl. Mat. Mat. Fiz., 13:5 (1973),  1134–1152  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:5 (1973), 45–66

2012
23. V. S. Afraimovich, L. A. Belyakov, V. V. Bykov, S. V. Gonchenko, L. M. Lerman, V. I. Lukyanov, M. I. Malkin, A. D. Morozov, D. V. Turaev, “Leonid Pavlovich Shilnikov (17.12.1934–26.12.2011)”, Nelin. Dinam., 8:1 (2012),  183–186  mathnet
24. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  175–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 573–577  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020